MathSciNet Relay Station
MathSciNet bibliographic data
MR2862398 53C42 (53C50)
Aquino, C. P.; de Lima, H. F. Uniqueness of complete hypersurfaces with bounded higher order mean curvatures in semi-Riemannian warped products. Glasg. Math. J. 54 (2012), no. 1, 201–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement